# SDR ASAA2023120747020

- Difficulty date: December 7, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737-8
- Aircraft serial: 34595
- Aircraft time: 59,045 hours, 20,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A750111
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSISION HAS CORROSION FROM FS 737D TO FS 767. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS, REPAIRED R/H TRANSITION IAW B737-800 SRM 53-00-53-2R-5W=1" O=.040 R=.035 L=1" D=.005.
